| Model Number |
MMT-523RNAS |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/08/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Pump passed the displacement test.Pump received with broken reservoir tube lip, missing reservoir tube o ring and cracked battery tube threads.A test reservoir was installed and did not lock in place due to complete broken reservoir tube lip.
Event or Problem Description
Information received by medtronic stated that the rubber ring was missing and reservoir compartment was cracked.Customer stated that they were able to lock in place the reservoir when inserted in insulin pump.No harm was required during medical intervention.The insulin pump will not be returned for analysis.